Original Articles

FLUIDIFICATION OF QUIVERS AND THE TIETZE EXTENSION THEOREM FOR DIAGRAMS OF TOPOLOGICAL SPACES

Published in: Quaestiones Mathematicae
Volume 11, issue 3, 1988 , pages: 233–251
DOI: 10.1080/16073606.1988.9632142
Author(s): Carlos PrietoInstituto de Mateméticas, U.N.A.M. Circuito Exterior, MEXICO

Abstract

For quivers with no directed cycles, the concept of fluidification is defined and used to prove that, under corresponding assumptions, the Tietze extension theorem for diagrams of topological spaces modeled on such quivers holds. Another application of the given concept of fluidification -is a characterization of certain diagrams of proper maps.

Get new issue alerts for Quaestiones Mathematicae